On Regularity Criteria for the 3D Incompressible MHD Equations Involving One Velocity Component

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

30 Scopus Citations
View graph of relations

Author(s)

  • Xuanji Jia
  • Yong Zhou

Related Research Unit(s)

Detail(s)

Original languageEnglish
Pages (from-to)187-206
Journal / PublicationJournal of Mathematical Fluid Mechanics
Volume18
Issue number1
Online published28 Dec 2015
Publication statusPublished - Mar 2016

Abstract

By introducing a new a priori estimate for the (Formula presented.) -equation, we establish some regularity criteria for the weak solutions of the 3D incompressible MHD equations in terms of one velocity component and two magnetic field components. Our results improve some recent works.

Research Area(s)

  • MHD equations, regularity criteria, weak solutions